There are several oral over-the-counter products available to treat pain and fever, but which one is right for you?
Extra Strength Acetaminophen Gelcaps contains the active ingredient Acetaminophen 500mg and temporarily reduces fever and relieves minor aches and pains.
Enteric Coated 81mg Aspirin is a nonsteroidal anti-inflammatory drug that temporarily relieves minor aches and pains. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief.
Ibuprofen – 200mg and Naproxen Sodium 220mg are a nonsteroidal anti-inflammatory drug used as a pain reliever and fever reducer and temporarily relieves minor aches and pains due to:
- The Common cold
- Backache Minor pain of arthritis
- Muscular aches
- Premenstrual and menstrual cramps